# SDR SWAA2022011254230

- Difficulty date: December 16, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA R/H Z ANGLE BETWEEN STA 727H AND 767 ; RBL 21 AND WL 155 IS CORRODED TOP AND BOTTOM SKIN SURFACES IN SEVERAL AREAS AS MARKED ; / [01] REMOVED CORROSION; AND MEASURED DAMAGE. ORIGINAL .040'; REMOVED .015'; ALLOWABLE .004. FOUND TO BE OUT OF LIMITS FROM STA 727H +5 TO STA 767 I/A/W B737 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.  TOOL# 32351 DUE: 12-10-22; [19] INSTALLED ZEE ANGLE IAW B737 SRM 53-00-52-2R-5; REPAIR 5.; [20] INSPECTION CW STEP 19; [21] OK TO CIC; [22] APPLIED CIC TO ZEE ANGLE IAW B737 AMM 51-21-91-620-802.; [23] INSPECTION CW STEP 22; [24] AUDIT CW
